# SDR CA061120005

- Difficulty date: November 19, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 3,271 hours
- Engine: Ge CF348E5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 4114T15P02
- Condition: Bent
- Location: Engine
- Part time: 4,477 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH CREW SAW LARGE WHITE BIRD , FELT AND HEARD THUMP ON LEFT SIDE OF AIRCRAFT. MAINTENANCE INSPECTION FOUND #1 ENGINE INLET BYPASS FAN BLADES POSITIONS 1 THRU 5 DAMAGED AND BENT. BORESCOPE OF ENGINE COMPRESSOR FOUND NO OTHER DAMAGE. AIRCRAFT WILL BE RETURNED TO SERVICE AFTER BLADE REPLACEMENT AND SATISFACTORY GROUND RUNS. (TC# 20061120005)
